# SDR FDEA202304180773

- Difficulty date: April 18, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N150413
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L. WING L/E PANEL 511DB IS DELAMINATED AND COMPOSITE DAMAGE ON THE CORNER REPAIRED DELAMINATION AND COMPOSITE DAMAGE ON LEFT WING L/E PANEL 511DB IAW B757   SRM 57-41-01-2R, 57-41-01-0I, 51-05-01, PART 1, 51-70-17-OG, AND 51-70-04-OG.
